# SDR AALA2009032200980

- Difficulty date: March 22, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N413AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49324
- Aircraft time: 67,660 hours
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unserviceable
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - LEFT NUMBER 2 DOOR EMERGENCY SLIDE HAS WORN VELCRO ON GIRT ASSEMBLY.  INSTALLED NEW LEFT NUMBER 2 DOOR EMERGENCY SLIDE.
